# SDR ASOA2013071808734

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 25,964 hours, 18,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT OVER ROW 9 INOPERATIVE.  PERFORMED OPS CHECK OF EMERGENCY CEILING LIGHTS OF ROW 9 IAW AMM 33-51-01. OPS CHECKED GOOD.
